International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1997 / Article

Open Access

Volume 10 |Article ID 915478 | https://doi.org/10.1155/S1048953397000282

Randall J. Swift, "A strong law of large numbers for harmonizable isotropic random fields", International Journal of Stochastic Analysis, vol. 10, Article ID 915478, 7 pages, 1997. https://doi.org/10.1155/S1048953397000282

A strong law of large numbers for harmonizable isotropic random fields

Received01 Sep 1996
Revised01 Apr 1997

Abstract

The class of harmonizable fields is a natural extension of the class of stationary fields. This paper considers a strong law of large numbers for the spherical average of a harmonizable isotropic random field.

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views90
Downloads219
Citations